# SDR TSAA0652004

- Difficulty date: January 16, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- Aircraft time: 42,438 hours, 64,764 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547592
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 4.25 INCH SKIN CRACK ON AFT CARGO DOOR.  CRACK LOCATED 18.5 INCHES FROM LOWER FWD CORNER AND 5 INCHES FROM FWD CUTOUT.  MAINTENANCE REPAIRED WITH APPROXIMATELY 10 X 7 INCH EXTERNAL SKIN PATCH, FABRICATED DOUBLER (0502024-T3).  REPAIR COMPLETED IAW ECO 3550.
